# SDR A6WA200840079

- Difficulty date: February 11, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 19,210 hours, 18,324 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS BULKHEAD WEB IS CRACKED AT FS 280.00, WL 85.00 LBL 27.00.  (K)  REPAIRED WEB IAW SRM 51-71-28 FIGURE 2.  (M)
